Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin

Posted by shadows721 on August 26, 2003, at 21:27:39

In reply to withdrawl from Klonopin, posted by sheebies on August 25, 2003, at 8:54:49

I was on Klonopin for 5 years. I took it two times a day. I got physicially addicted to it. I realized that, because I had convulsions when a doctor abruptly took me off of it to perform some tests. I weaned myself off of it. It took me 3 years. Since then, my anxiety has returned. I suffer from PTSD. I am now taking an antidepressant to help reduce my symptoms.

My advice to you is to lean on another medication that will help you. Give the new medication time to help you. Antidepressants don't kick in like Klonopin. They are sometimes very hard to adjust to in the beginning of treatment.

Xanax, Klonopin, and Ativan are all in the same family. These are great drugs for a temporary fix. They are not something to live on for life.
The body will eventually become use to a particular dosage and will need more and more of the drug to get that calming feeling again.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shadows721 thread:253823
URL: http://www.dr-bob.org/babble/20030823/msgs/254521.html